A 32-year-old member asked:
what can i do if my husband and i used nonoxynol 9 and now he is burning?
1 doctor answer • 1 doctor weighed in
Obstetrics and Gynecology 42 years experience
Don't use it: Anymore, u can try some Benadryl (diphenhydramine) cream or a mild steriod cream, if no better than he will need to see a urologist.
5.5k viewsAnswered >2 years ago
A 38-year-old member asked:
Is using nonoxynol-9 by itself enough or is there something else I should take?
1 doctor answer • 3 doctors weighed in
Fertility Medicine 49 years experience
5.4k viewsReviewed >2 years ago
Last updated Jun 24, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.